American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 169 found      Go to page: 1 2 3 4 5 > >>

[31] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[32] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[33] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[34] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF

[35] Benjamin Baugher. Metric dependence and asymptotic minimization of the expected number of critical points of random holomorphic sections. Trans. Amer. Math. Soc. 362 (2010) 4537-4555. MR 2645040.
Abstract, references, and article information   
View Article: PDF

[36] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF

[37] Chiung-ju Liu. Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 2923-2962. MR 2592942.
Abstract, references, and article information   
View Article: PDF

[38] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[39] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[40] Yuguang Zhang. Miyaoka-Yau inequality for minimal projective manifolds of general type. Proc. Amer. Math. Soc. 137 (2009) 2749-2754. MR 2497488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gang Tian and Xiaohua Zhu. Convergence of Kähler-Ricci flow. J. Amer. Math. Soc. 20 (2007) 675-699. MR 2291916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Leonardo Biliotti. Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces. Trans. Amer. Math. Soc. 358 (2006) 3003-3022. MR 2216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Fuquan Fang and Sérgio Mendonça. Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature. Trans. Amer. Math. Soc. 357 (2005) 3725-3738. MR 2146646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Leonardo Biliotti and Anna Gori. Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005) 1731-1751. MR 2115074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yuji Sano. The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$. Trans. Amer. Math. Soc. 356 (2004) 3477-3482. MR 2055742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Xiaoxiang Jiao and Jiagui Peng. Pseudo-holomorphic curves in complex Grassmann manifolds. Trans. Amer. Math. Soc. 355 (2003) 3715-3726. MR 1990170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Fernando Etayo. The measure of holomorphicness of a real submanifold of an almost Hermitian manifold. Proc. Amer. Math. Soc. 131 (2003) 2911-2920. MR 1974349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Andrew D. Hwang and Gideon Maschler. Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003) 2183-2203. MR 1973987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 169 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia